# SDR DHL2003781004

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 5229
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.    REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY IAW B-727 M/M 33-50-101. OPS CHECKED GOOD.
